# SDR DALA1123429871

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL HAS CRACK AROUND FASTENER HOLE ON FLOOR PNL 58.  CUT OUT DAMAGE (2.5 X 4.75) IAW DC9 SRM 53-05 FIG 1.  FABRICATED, LOCATED, DRILLED AND INSTALLED FILLER USING .020 7075-T6 AND DOUBLER USING .032 7075-T6 IAW DC9 SRM 5305 FIG 1.  IDENTIFICATION TAG ADDED IAW DPS 900-5-1 NR 4.
